Jump to content

Got some answers


Guest Belinda
 Share

Recommended Posts

Guest Belinda

Well this morining I called Dr.Grubbs office and low and behold Bev called me back..I told her I tried Benardyl i the past and had weird reactions from it the same thing happened when they gave me phenergan in the hospital a while back(felt like I was manic couldn't relax). Which can be common in hypersensitive people and kids.

So I am thinking what may be going on with my nose is that I have an allergy to something and the histamine is making me overdilate more than usual. Bev said this could be true.Aspirin and Zantac I should also try.

She would like me to satrt Cymbalta to maybe halp get my CNS under control. The other thing she said to try as an alternative to Benedryl would be Loratadine(Claritin) a smaller amount than usual of course.

Anyone take this?? :)

The other thing is that we discussed my labs..that were drawn last week there. She says I don't have Hyperadrenergenic POTS just plain ole POTS. She was relieved by that, whatever that means.

I asked her what do I do if this gets worse she said call me or go to ER/or both.

Also asked when I would get into Dr.G for first visit It old her April 14th.

It is just as bad today and I feel like my breath is being taken away..wish I knew what was goiong on.

But at least she addressed it from her point of view..

Belinda

Link to comment
Share on other sites

Belinda~

I'm sorry your having such trouble right now. I do know that claritin has helped me with my seasonal allergies, they can get soooo bad sometimes. Like all medications, they might not be for you but it's worth a try to help ease the sniffles. I do hope your feeling better soon! :D

Nicole

Link to comment
Share on other sites

Hey G/F,

Im glad you got in touch with Bev. That is pretty quick for an appointment, I have been waiting over 3 months to actually see the new EP. I have been in and out of bed with rip roaring tachycardia, heart flip flopping and hand and feed freezing. Last night my pressure must have spiked bcuz my nose felt like it was going to explode.... I thought of you. :):D

I am going a little bonkers too.............. just got to deal with it until I can get seen.

Hope your doing better today

Janine

Link to comment
Share on other sites

Sorry to har you are feeling bad today. I wanted to let you know that I take Cymbalta. I take 6o mg once a day on top of all the other drugs. I am now sire really how it works but I can say I am going alittle bit better since I started it. I am not sure why Cymbalta seem to be the new drug, but I was told about now by my family doctor, who was told by Cleveland for me to try, and when I went to the cadrio doctro they said it the new drugs, and gald I am on it. ) Really not sure why, but I can say like I said before I am not so down all the time.

Good luck!

Amy

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...